I started out with one very small ovarian cyst on my right side ( 2.3 cm i think) so i was put on the pill. 2 months later the cyst leaked and i ended up going ot my Ob the next day. come to find out another cyst had formed on my left ovary. only this cyst is bigger then a golf ball. I was then given the Depo shot to hopefully reduce the size/ get rid of the cyst all together. i am a month and a half into having the shot in my system and i feel horrible. I am often in a lot of pain with constant what feel like period cramps. but worse right where the cyst is. It prevents periods but my body still feels like it wants to start its been over a week since i would have and I am very bloated and very cranky. my moods have been in every witch way at any moment since i started this birth control. All in all I feel worse then i did when this all started.often days i feel very depressed and dont have the same modivation to do the old things i loved. Any advice or similar storys of this happening. I can not live like this any more im driving myself crazy with these mood swings and all this pain!
Recurrent ovarian cysts will usually require hormonal therapy in the form of estrogens or progesterone or combination o both. These medications have their own side effects which is why you are feeling that way. Taking antacids and diet modification will help. Also you may try meditation and self motivation for mood swings. Being with family and friends will also help.
Hope this helps.
have an ovarian cyst on both sides, not sure size, but also have a fibroid and fluid. took the depo for 3 years and still have cysts, stopped for 6 months on depo and told to go back on. have cramping around 2 weeks before period even on depo, but gyno said all of the findings shouldn'tcause problems. i don' believe them and thinking of second opinion. never tested for endrometrosis never had children and 42yrs old
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.